MathSciNet Relay Station
MathSciNet bibliographic data
MR504632 (80b:14013) 14G10
Arthaud, Nicole On Birch and Swinnerton-Dyer's conjecture for elliptic curves with complex multiplication. I. Compositio Math. 37 (1978), no. 2, 209–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement